# SDR SWAA2020052044404

- Difficulty date: April 22, 2020
- Submitted: May 20, 2020
- Operation: Air carrier
- Aircraft: N923WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36627
- Aircraft time: 41,011 hours, 24,777 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Plate
- Part number: 146A7500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY; R/H FLOOR TO SIDEWALL SUPPORT PLATE BETWEEN BS727 AND BS767 RBL23 WL156 HAS CORROSION AROUND NUTPLATE HOLES / REMOVED AND REPLACED AFT CARGO BAY R/H FLOOR TO SIDEWALL SUPPORT BS727 TO 767 RBL23 WL156 P.O# 789483/1 IAW SRM 51-40-02-0G-0 AND DWG 146A7500; SRM 51-40-05-0G-0
